# SDR 2008UALA04293

- Difficulty date: August 14, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 35,307 hours, 13,520 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILED WITH EPSU L MESSAGE.  FOUND FAULTY POWER SUPPLY.  REPLACED LIGHT LENS ASSEMBLIES & LEFT EPSU UNDER LEFT OVERWING EMERGENCY EXIT.
